Interactions between cyclosporin and lipid-lowering drugs: implications for organ transplant recipients.

@article{sberg2003InteractionsBC,
  title={Interactions between cyclosporin and lipid-lowering drugs: implications for organ transplant recipients.},
  author={Anders {\AA}sberg},
  journal={Drugs},
  year={2003},
  volume={63 4},
  pages={367-78}
}
Dyslipidaemia is more frequent in solid organ transplant recipients than in the general population, primarily as a result of immunosuppressive drug treatment. Both cyclosporin and corticosteroids are associated with dyslipidaemic adverse effects. In order to reduce the overall cardiovascular risk in these patients, lipid-lowering drugs have become widely used, especially HMG-CoA reductase inhibitors (statins). Cyclosporin, as well as most statins (lovastatin, simvastatin, atorvastatin and… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 4 times over the past 90 days. VIEW TWEETS